# SDR GLBA2001088

- Difficulty date: May 1, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 18,213 hours, 21,566 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Connector
- Condition: Dirty
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, LT FUEL QTY ANNUNCIATOR ILLUMINATED.  CLEANED CANNON PLUG, OPS CHECK SATISFACTORY.
